Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Rational homotopy of the space of sections of a nilpotent bundle


Author: André Haefliger
Journal: Trans. Amer. Math. Soc. 273 (1982), 609-620
MSC: Primary 55P62; Secondary 55P15, 55R10
MathSciNet review: 667163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that an algebraic construction proposed by Sullivan is indeed a model for the rational homotopy type of the space of sections of a nilpotent bundle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P62, 55P15, 55R10

Retrieve articles in all journals with MSC: 55P62, 55P15, 55R10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0667163-8
PII: S 0002-9947(1982)0667163-8
Article copyright: © Copyright 1982 American Mathematical Society